Aa
Aa
A
A
A
Close
Avatar universal

Heart rate on Nadolol

Hi all - little backstory. Had a successful SVT ablation Sept 2017, 2 weeks ago I had another EP Study with an attempt of an SVT ablation but my heart would not go into SVT. My doctor confirmed the first ablation was not reversing itself, I just have an extra "natural pacemaker" that is causing the SVT episodes again. He started me on 20 mg of Nadolol once a day, and I feel okay but my heart rate is dropping into the 50's at rest which is very low for me. I'm not having any symptoms of low BP or anything, not sure if I should be concerned or wait to see my doctor next month.
1 Responses
15695260 tn?1549593113
Hello and welcome to the forum.  Thanks for your question and sharing your story with us.   Your heart rate is dropping a little lower than normal and that is always a concern.  Certainly the medication is causing this and your doctor should know about it.  I would call their office to inform them.  Bradycardia or low heart rate even if drug induced is a health concern.  This is considered a serious side effect of the medication you are taking.   https://www.webmd.com/heart-disease/atrial-fibrillation/bradycardia    Do note to not stop this medication on your own or abruptly.  Do so ONLY under doctor supervision.  But give them a call to discuss your slow heart rate.  https://www.healthline.com/health/nadolol-oral-tablet#about  Please let us know what they say.  
Have an Answer?

You are reading content posted in the Heart Rhythm Community

Top Arrhythmias Answerers
1807132 tn?1318743597
Chicago, IL
1423357 tn?1511085442
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.